So, I'm on the second month of taking birth control pills. Everyone is saying that it takes about 3 months for our cycles to regulate. However, during my first month of taking the pill, I spotted everyday and then had my period on August 18th. I used to have an extremely heavy flow but my "period" only lasted 3 days and was relatively medium/light. I also had protected sex during the placebo week but missed two of those pills. Now, I changed the time to take the pills starting on the new pack and the spotting has stopped completely. Is this normal? Is there a chance that I conceived? What happened to all the spotting?
Second month on birth control and not spotting anymore?
- 29 Aug 2015 by RainMikamura
- 29 August 2015
- birth control, spotting, birth control pills, pill
Added 29 Aug 2015:
I also want to add that I was taking amoxicillin for the first 10-12 days of starting my first pack of birth control pills. I read that it reduces the effectiveness of the pill and that spotting is a sign of it interfering with the pill. But we used condoms every time. I'm just scared because my period literally ended in just 3 days during the placebo week and I'm not sure if it was a period. It was medium I would say--enough to use a tampon and a light pad.
No, it can take up to 3 months, there is no law says it will take that long to get used to it. You're not pregnant. If you take your pills correctly you always have protected sex, by the pill. The pill decreases your uterine lining, so that would decrease any bleeding. This is normal.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Birth Control Pills - I've been taking the pill for nearly 2 years, I know this is a silly question?
Updated 12 Apr 2015 • 1 answer
Updated 14 May 2015 • 1 answer
This is my first month on the birth control pill. I took all 21 active pills and am on my 3rd sugar?
Updated 1 Jun 2015 • 1 answer
Updated 29 Jul 2015 • 1 answer
Updated 26 Mar 2018 • 1 answer